# SDR AALA20070787

- Difficulty date: April 30, 2007
- Submitted: May 14, 2007
- Operation: Air carrier
- Aircraft: N41063
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 506
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: P4010049
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

JFK - EMERGENCY LIGHTS AT FIRST CLASS RIGHT SEAT MOUNTED INOPERATIVE.  REPLACED BATTERY PACK FOR EMERGENCY LIGHTS AT FIRST CLASS RIGHT SEAT MOUNTED.  SYSTEM GROUND CHECKED NORMAL OPERATION.
